Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 93, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 25, 2011, 6:21 PM CDT for 5 counties in Arkansas. It was in force for 39 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 6:21 PM CDT (23:21 UTC)
- Expired
- Apr 25, 2011, 7:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Faulkner County, AR, Garland County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 32 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 6:34 PM CDT | TSTM WND DMG | Paron, AR | TREES WERE BLOWN DOWN ON HOUSES. |
| Apr 25, 6:48 PM CDT | TSTM WND GST 60 | 3 Nw Ferndale, AR | |
| Apr 25, 6:51 PM CDT | TSTM WND DMG | Hot Springs Village, AR | HIGHWAY 7 WAS BLOCKED BY DEBRIS |
| Apr 25, 7:05 PM CDT | HAIL 0.75 | Maumelle, AR | |
| Apr 25, 7:06 PM CDT | TSTM WND DMG | Morgan, AR | A CHURCH WAS DESTROYED...WITH PEOPLE INJURED. |
| Apr 25, 7:10 PM CDT | TSTM WND DMG | 1 E Mayflower, AR | MAJOR DAMAGE HAS BEEN REPORTED ALONG HIGHWAY 89. POWER LINES WERE DOWN...AND A VEHICLE WAS BLOWN OFF THE ROAD. THERE IS AT LEAST A HALF MILE WIDE SWATH OF DOWNED TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
372
WFUS54 KLZK 252321
TORLZK
ARC045-051-105-119-125-260000-
/O.NEW.KLZK.TO.W.0093.110425T2321Z-110426T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
621 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
EASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
WEST CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN SALINE COUNTY IN CENTRAL ARKANSAS...
EAST CENTRAL GARLAND COUNTY IN CENTRAL ARKANSAS...
* UNTIL 700 PM CDT
* AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR LAKE BALBOA...
OR 15 MILES NORTHEAST OF HOT SPRINGS. DOPPLER RADAR SHOWED THIS
SEVERE STORM MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE PATH OF THIS TORNADO INCLUDE...
LAKE MAUMELLE... LAKE CONWAY... WILLIAMS JUNCTION...
TOAD SUCK... ROLAND... PINNACLE MTN...
MORGAN... MAYFLOWER... MAUMELLE...
MARCHE... LITTLE ITALY... LAKE WINONA...
LAKE SYLVIA... LAKE NORRELL... LAKE LAGO...
LAKE CORONADO... LAKE BALBOA... HOT SPGS VILLAGE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 132 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH..
&&
LAT...LON 3491 9229 3455 9294 3468 9303 3511 9256
3512 9254 3511 9253 3513 9251
TIME...MOT...LOC 2321Z 237DEG 37KT 3467 9289
$$
621 follow-up statement
799
WWUS54 KLZK 252331
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
631 PM CDT MON APR 25 2011
ARC045-051-105-119-125-260000-
/O.CON.KLZK.TO.W.0093.000000T0000Z-110426T0000Z/
GARLAND AR-SALINE AR-PULASKI AR-PERRY AR-FAULKNER AR-
631 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN FAULKNER...
EASTERN PERRY...WEST CENTRAL PULASKI...NORTHWESTERN SALINE AND EAST
CENTRAL GARLAND COUNTIES UNTIL 700 PM CDT...
AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
TORNADO...WITH HISTORY OF PRODUCING DAMAGE. THIS TORNADO WAS
LOCATED 6 MILES SOUTH OF LAKE WINONA...OR 18 MILES NORTHWEST OF
BENTON...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
LAKE MAUMELLE... LAKE CONWAY... WILLIAMS JUNCTION...
TOAD SUCK... ROLAND... PINNACLE MTN...
MORGAN... MAYFLOWER... MAUMELLE...
LITTLE ITALY... LAKE WINONA... LAKE NORRELL...
LAKE LAGO... LAKE BALBOA... WYE MTN...
WYE... REFORM... PARON...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 121 AND 143.
THIS STORM HAS HISTORY OF PRODUCING DAMAGE NEAR HOT SPRINGS VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3459 9287 3470 9299 3511 9256 3512 9254
3511 9253 3513 9251 3491 9229
TIME...MOT...LOC 2329Z 228DEG 37KT 3474 9281
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 25, 3:29 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 25, 3:29 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 329 PM CDT MON APR 25 2011 .DISCUSSION... MAIN CONCERN IS FORECAST EVENTS DURING THE FIRST 48 HOURS OF THE VALID FORECAST PERIOD. CONTINUING TO MONITOR SEVERE CONVECTION ACROSS WESTERN PORTIONS OF THE FORECAST AREA...AS WELL AS FLASH FLOODING POTENTIAL ACROSS THE NORTH. STRONGEST CONVECTION CONTINUES TO TRAIN ACROSS AN INSTABILITY GRADIENT...AND THROUGH AN AXIS OF HIGHEST 0-3KM SHEAR. EXPECT THIS ACTIVITY TO SPREAD EASTWARD OVERNIGHT...WITH THE OVERALL INTENSITY SLOWLY WEAKENING. NEXT ROUND OF SEVERE CONVECTION APPEARS FOR TUESDAY AFTERNOON....ESPECIALLY ACROSS CENTRAL AND EASTERN SECTIONS. EXPECT SUFFICIENT RECOVERY FROM OVERNIGHT CONVECTIVE OVERTURNING TO SUPPORT SEVERE CONVECTION. 55 && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 59 76 54 66 / 70 40 60 60 CAMDEN AR 63 81 63 75 / 60 40 70 50 HARRISON AR 53 73 49 59 / 70 30 50 60 HOT SPRINGS AR 61 78 59 69 / 70 40 70 60 LITTLE ROCK AR 62 79 60 71 / 70 40 70 60 MONTICELLO AR 65 83 64 78 / 60 50 70 50 MOUNT IDA AR 59 76 56 66 / 70 30 70 60 MOUNTAIN HOME AR 55 74 50 61 / 70 30 50 60 NEWPORT AR 61 77 57 69 / 70 50 70 60 PINE BLUFF AR 64 81 63 75 / 70 50 70 60 RUSSELLVILLE AR 58 76 55 65 / 70 30 60 60 SEARCY AR 61 77 58 69 / 70 50 70 60 STUTTGART AR 64 80 62 74 / 70 50 70 60 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON- LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE- FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. &&
Hazardous weather outlook, Apr 25, 2:12 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 212 PM CDT MON APR 25 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 212 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE STATE...AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS ARKANSAS. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ENTIRE AREA. IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN... AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO... SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS. STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO ARKANSAS THIS AFTERNOON. SHOWERS AND THUNDERSTORMS FROM LAST NIGHT HAVE LEFT A BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE. CONTINUED RAIN SHOWERS NORTH OF THIS BOUNDARY WILL SOMEWHAT MINIMIZE THE TORNADO THREAT IN FAR NORTHWEST PARTS OF THE STATE...WITH LARGE HAIL BEING THE MAIN THREAT. HOWEVER...ALONG AND SOUTH OF THE BOUNDARY...THE THREAT WILL REMAIN FOR ISOLATED TORNADOES IN ADDITION TO POTENTIALLY VERY LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT MAY BE MAXIMIZED IN CENTRAL ARKANSAS THIS EVENING IN VICINITY OF THE BOUNDARY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK MAY EXCEED 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE DOWNSTREAM. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY...AS A COLD FRONT MOVES INTO THE STATE. THE BEST THREAT FOR SEVERE STORMS MAY HOLD OFF UNTIL LATE TUESDAY AFTERNOON OR TUESDAY EVENING...WHEN EXPLOSIVE DEVELOPMENT WILL BE POSSIBLE. THE MAIN CONCERNS WILL AGAIN BE VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF. HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE RAINFALL ENDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/63
In the hours before
Local storm report, Apr 25, 6:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
601 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG LAKE OUACHITA STATE PAR 34.62N 93.19W
04/25/2011 GARLAND AR AMATEUR RADIO
CONSIDERABLE DAMAGE WAS REPORTED AT LAKE OUACHITA STATE
PARK.
&&
57Local storm report, Apr 25, 6:02 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
602 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM FUNNEL CLOUD PINEY 34.50N 93.14W
04/25/2011 GARLAND AR LAW ENFORCEMENT
FUNNEL CLOUD WAS REPORTED NEAR PINEY.
&&
55Local storm report, Apr 25, 6:03 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
603 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL SUNSHINE 34.47N 93.23W
04/25/2011 E1.00 INCH GARLAND AR LAW ENFORCEMENT
&&
55Local storm report, Apr 25, 6:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
607 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 4 W ROYAL 34.52N 93.30W
04/25/2011 E1.75 INCH GARLAND AR LAW ENFORCEMENT
&&
55Local storm report, Apr 25, 6:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
615 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL PINEY 34.50N 93.14W
04/25/2011 E1.00 INCH GARLAND AR LAW ENFORCEMENT
0613 PM HAIL HOT SPRINGS 34.49N 93.05W
04/25/2011 E1.00 INCH GARLAND AR TRAINED SPOTTER
QUARTER SIZED HAIL WAS REPORTED 1 MILE WEST OF HOT
SPRINGS AIRPORT.
&&
57Local storm report, Apr 25, 6:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
619 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL HOT SPRINGS 34.49N 93.05W
04/25/2011 E1.75 INCH GARLAND AR TRAINED SPOTTER
&&
61The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 59 min |
| Apr 24, 7:18 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Izard, Johnson, Marion and 5 more | 6 hr |
| Apr 24, 7:18 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 42 min |
| Apr 24, 7:36 PM CDT | Tornado Warning | LZK | Logan, Scott | 39 min |
| Apr 24, 7:48 PM CDT | Special Weather Statement | LZK | Baxter | 47 min |
| Apr 24, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 49 min |
| Apr 24, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 40 min |
| Apr 24, 8:14 PM CDT | Tornado Warning | LZK | Logan, Scott, Yell | 46 min |
| Apr 24, 8:26 PM CDT | Special Weather Statement | LZK | Stone | 44 min |
| Apr 24, 8:32 PM CDT | Special Weather Statement | LZK | Sharp | 33 min |
| Apr 24, 8:42 PM CDT | Flash Flood Warning | LZK | Cleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more | 3 hr |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 61 min |
| Apr 24, 8:55 PM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 35 min |
| Apr 24, 9:09 PM CDT | Special Weather Statement | LZK | Sebastian | 46 min |
| Apr 24, 9:25 PM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 4 days |
| Apr 24, 9:28 PM CDT | Tornado Warning | LZK | Conway, Pope, Yell | 20 min |
| Apr 24, 9:47 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 43 min |
| Apr 24, 9:55 PM CDT | Flash Flood Warning | LZK | Conway, Johnson, Logan, Pope, Scott, Van Buren and 1 more | 3 hr |
| Apr 24, 9:59 PM CDT | Special Weather Statement | LZK | Montgomery, Yell | 46 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 38 min |
| Apr 24, 10:18 PM CDT | Tornado Warning | LZK | Yell | 34 min |
| Apr 24, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 51 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 50 min |
| Apr 24, 10:42 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Perry, Pope, Yell | 48 min |
| Apr 24, 10:46 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 39 min |
| Apr 24, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more | 42 min |
| Apr 24, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 39 min |
| Apr 24, 11:36 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 39 min |
| Apr 24, 11:39 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Apr 25, 12:35 AM CDT | Special Weather Statement | LZK | White | 45 min |
| Apr 25, 1:05 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 45 min |
| Apr 25, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 51 min |
| Apr 25, 1:21 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 3 hr |
| Apr 25, 1:36 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Marion, Newton and 1 more | 3 hr |
| Apr 25, 1:39 AM CDT | Special Weather Statement | LZK | Woodruff | 46 min |
| Apr 25, 1:42 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 48 min |
| Apr 25, 2:03 AM CDT | Special Weather Statement | LZK | Prairie | 47 min |
| Apr 25, 2:31 AM CDT | Special Weather Statement | LZK | Clark, Grant, Hot Spring | 44 min |
| Apr 25, 5:03 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 17 hr |
| Apr 25, 6:01 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 44 min |
| Apr 25, 6:48 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 57 min |
| Apr 25, 7:00 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 25, 7:41 AM CDT | Special Weather Statement | LZK | Clark, Garland, Hot Spring, Montgomery | 44 min |
| Apr 25, 8:01 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 44 min |
| Apr 25, 8:10 AM CDT | Flash Flood Warning | LZK | Baxter, Johnson, Logan, Marion, Newton, Pope and 4 more | 3 hr |
| Apr 25, 8:22 AM CDT | River Flood Warning | LZK | Saline | 43 hr |
| Apr 25, 8:25 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 45 min |
| Apr 25, 8:39 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 51 min |
| Apr 25, 9:16 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 44 min |
| Apr 25, 9:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more | 41 min |
| Apr 25, 9:35 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita, Pike | 40 min |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Perry | 13 days |
| Apr 25, 9:54 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 51 min |
| Apr 25, 9:59 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 46 min |
| Apr 25, 10:11 AM CDT | Flash Flood Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more | 3 hr |
| Apr 25, 10:21 AM CDT | Special Weather Statement | LZK | Dallas | 29 min |
| Apr 25, 10:39 AM CDT | Flash Flood Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp, Stone | 3 hr |
| Apr 25, 10:45 AM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 30 min |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 58 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | White | 19 days |
| Apr 25, 12:16 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 44 min |
| Apr 25, 12:48 PM CDT | River Flood Warning | LZK | Yell | 3 days |
| Apr 25, 12:58 PM CDT | Special Weather Statement | LZK | Scott | 32 min |
| Apr 25, 1:43 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 47 min |
| Apr 25, 2:06 PM CDT | Tornado Warning | LZK | Johnson, Logan, Scott | 39 min |
| Apr 25, 2:32 PM CDT | Special Weather Statement | LZK | Polk | 43 min |
| Apr 25, 2:35 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 25 min |
| Apr 25, 2:42 PM CDT | Flash Flood Warning | LZK | Montgomery, Polk, Scott | 3 hr |
| Apr 25, 2:55 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Marion, Newton, Pope and 1 more | 6 hr |
| Apr 25, 2:55 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 35 min |
| Apr 25, 3:11 PM CDT | Tornado Warning | LZK | Montgomery, Scott, Yell | 34 min |
| Apr 25, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Pike, Yell | 44 min |
| Apr 25, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Perry, Scott, Yell | 38 min |
| Apr 25, 3:38 PM CDT | Tornado Warning | LZK | Clark, Montgomery, Pike | 52 min |
| Apr 25, 3:40 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry | 35 min |
| Apr 25, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 44 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.